# SDR DALA2017030801884

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 66,399 hours, 12,104 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE BOTTLE PRESSURE LOW. REMOVED AND REPLACED R1 DOOR SLIDE IAW WORK CARD 5200-4473. (9638011)
